Alert archive / Alabama / Small Craft Advisories in 2017
Small Craft Advisory 24, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Apr 2, 2017, 4:56 AM CDT. It took effect at Apr 3, 2017, 1:00 AM CDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2017, 4:56 AM CDT (09:56 UTC)
- In effect from
- Apr 3, 2017, 1:00 AM CDT
- Expired
- Apr 3, 2017, 10:24 PM CDT
- In force
- 21 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
967 WHUS74 KMOB 020956 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 456 AM CDT SUN APR 2 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE MARINE AREA EFFECTIVE FROM 1 AM MONDAY TO 1 AM TUESDAY... .INCREASINGLY STRONG ONSHORE FLOW AND BUILDING SEAS EXPECTED IN ADVANCE OF A STORM SYSTEM APPROACHING FROM THE TODAY AND TONIGHT. STRONG WINDS AND HIGH SEAS WILL CONTINUE AS THE FRONT CROSSES THE MARINE AREA ON MONDAY, THEN GRADUALLY SUBSIDE BY EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-021800- /O.NEW.KMOB.SC.Y.0024.170403T0600Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 456 AM CDT SUN APR 2 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY. * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT AND 25 TO 30 KNOTS OFFSHORE BY MONDAY. * WAVES/SEAS...BAY WATERS BECOMING CHOPPY TO ROUGH, SEAS OFFSHORE BUILDING TO 7 TO 10 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
636 WHUS74 KMOB 021724 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1224 PM CDT SUN APR 2 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE MARINE AREA EFFECTIVE FROM 1 AM MONDAY TO 1 AM TUESDAY... .INCREASINGLY STRONG ONSHORE FLOW AND BUILDING SEAS EXPECTED IN ADVANCE OF A STORM SYSTEM APPROACHING FROM THE TODAY AND TONIGHT. STRONG WINDS AND HIGH SEAS WILL CONTINUE AS THE FRONT CROSSES THE MARINE AREA ON MONDAY, THEN GRADUALLY SUBSIDE BY EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-030130- /O.CON.KMOB.SC.Y.0024.170403T0600Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1224 PM CDT SUN APR 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT...AND 25 TO 30 KNOTS OFFSHORE BY MONDAY WITH FREQUENT GUSTS TO NEAR GALE FORCE. * WAVES/SEAS...BAY WATERS BECOMING CHOPPY TO ROUGH, SEAS OFFSHORE BUILDING TO 7 TO 10 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
644 WHUS74 KMOB 030105 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 805 PM CDT SUN APR 2 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE MARINE AREA EFFECTIVE FROM 1 AM MONDAY TO 1 AM TUESDAY... .INCREASINGLY STRONG ONSHORE FLOW AND BUILDING SEAS EXPECTED IN ADVANCE OF A STORM SYSTEM APPROACHING FROM THE TODAY AND TONIGHT. STRONG WINDS AND HIGH SEAS WILL CONTINUE AS THE FRONT CROSSES THE MARINE AREA ON MONDAY, THEN GRADUALLY SUBSIDE BY EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-030915- /O.CON.KMOB.SC.Y.0024.170403T0600Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 805 PM CDT SUN APR 2 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... * WINDS...WINDS INCREASING TO 20 TO 25 KNOTS TONIGHT...AND 25 TO 30 KNOTS OFFSHORE BY MONDAY WITH FREQUENT GUSTS TO NEAR GALE FORCE. * WAVES/SEAS...BAY WATERS BECOMING CHOPPY TO ROUGH, SEAS OFFSHORE BUILDING TO 7 TO 10 FEET BY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHUS74 KMOB 031001 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 501 AM CDT MON APR 3 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL OF THE MARINE AREA EFFECTIVE FROM 1 AM MONDAY TO 1 AM TUESDAY... .INCREASINGLY STRONG ONSHORE FLOW AND BUILDING SEAS EXPECTED IN ASSOCIATION WITH A STORM SYSTEM THAT WILL BE MOVING EAST ACROSS THE MARINE AREA TODAY. STRONG WINDS WEAKEN SLIGHTLY AND BECOME WESTERLY WITH HIGH SEAS CONTINUING THIS EVENING BEFORE BEGINNING TO DIMINISH LATE TONIGHT INTO EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-031815- /O.CON.KMOB.SC.Y.0024.000000T0000Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 501 AM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...WINDS INCREASING TO 25 TO 30 KNOTS OFFSHORE TODAY WITH FREQUENT GUSTS TO NEAR GALE FORCE. * WAVES/SEAS...BAY WATERS BECOMING CHOPPY TO ROUGH, SEAS OFFSHORE BUILDING TO 7 TO 10 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
917 WHUS74 KMOB 031523 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1023 AM CDT MON APR 3 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL MARINE AREAS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA THROUGH 1 AM TUESDAY MORNING... .A STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH EARLY THIS EVENING, SHIFTING NORTHWEST AND SLOWLY DIMINISHING THROUGH EARLY TUESDAY MORNING. GMZ630>635-650-655-670-675-040000- /O.CON.KMOB.SC.Y.0024.000000T0000Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 AM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...WINDS INCREASING TO 25 TO 30 KNOTS OFFSHORE TODAY WITH FREQUENT GUSTS TO NEAR GALE FORCE. * WAVES/SEAS...BAY WATERS BECOMING CHOPPY TO ROUGH, SEAS OFFSHORE BUILDING TO 7 TO 10 FEET TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
984 WHUS74 KMOB 032106 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 406 PM CDT MON APR 3 2017 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS FROM 0 TO 60 NM OUT THROUGH 1 AM TUESDAY MORNING... .SOUTHERLY WINDS AND SEAS WILL GRADUALLY SUBSIDE THROUGH TONIGHT AS WEAK HIGH PRESSURE BUILDS OVER THE REGION. GMZ630>635-032215- /O.CAN.KMOB.SC.Y.0024.000000T0000Z-170404T0600Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 406 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THIS EVENING. $$ GMZ650-655-670-675-040515- /O.CON.KMOB.SC.Y.0024.000000T0000Z-170404T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 406 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WINDS...WINDS 20 KNOTS WITH HIGHER GUSTS. * WAVES/SEAS...SEAS SUBSIDING TO 5 TO 7 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
887 WHUS74 KMOB 040324 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1024 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY HAS BEEN CANCELLED... .WINDS OVER UNPROTECTED WATERS HAVE DROPPED BELOW ADVISORY LEVELS. GMZ650-655-670-675-040430- /O.CAN.KMOB.SC.Y.0024.000000T0000Z-170404T0600Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1024 PM CDT MON APR 3 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS OVER UNPROTECTED WATERS HAVE DROPPED BELOW ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 4:42 AM CDT, 14 minutes earlier.
Area forecast discussion, Apr 2, 4:42 AM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
442 AM CDT Sun Apr 2 2017
...Risk of Severe Thunderstorms Monday has been upgraded to
Enhanced...
.NEAR TERM /Now Through Sunday night/...One more quiet day before
a strong storm system moving in from the west begins to affect
western portions of the forecast area late tonight. For today,
expect gradually increasing cloud cover, a gradually increasing
southeasterly wind flow, and mild temperatures. Highs today
ranging from the upper 70s at the coast to the mid 80s over most
of the interior. Tonight's low temperatures will range from the low
to mid 60s interior zones to lower 70s at the coast. Southeasterly
winds expected today and tonight, beginning to increase in
strength tonight. There could be an isolated shower over
Mississippi counties late this afternoon, but chances are very
slim. Better rain chances aren't expected until well after
midnight tonight, and primarily over interior southeast
Mississippi. A line of showers and thunderstorms, some storms
potentially strong to severe, will likely be moving into our
southeast Mississippi counties late tonight, especially after
about 2 am and possibly into extreme southwest Alabama by around
daybreak Monday. these storms will have the potential to produce
damaging winds, large hail and a few tornadoes. The Storm
Prediction Center has our Mississippi counties outlooked with a
SLIGHT RISK of severe storms late tonight, with a MARGINAL RISK
extending into the bordering southwest Alabama counties. These
storms will continue moving east and have an further increased
chance of becoming severe as we move into Monday morning (see
Short Term Discussion below). 12/DS
.SHORT TERM /Monday Through Tuesday night/...Vigorous storm
system in the high levels pivots northeast out of the Plains
states Monday morning. The geo-potential height field aloft, east
of this system begins to take on a negative tilt, enhances deep
layer ascent over the central Gulf coast. Wind profiles with
height respond by intensifying and veering with height. 0-3 km
bulk shear values increase to between 40 and 50 kts Monday, more
than sufficient to support severe convection. Forecast soundings
continue to show strongly curved hodographs with storm relative
helicity (SRH) values increasing to between 300 and 500 m2/s2. The
strengthened state of the progged wind fields aloft, high values
of SRH and a destabilizing atmosphere poses concerns for a few
strong tornadoes in any discrete storms that develop ahead of the
main convective line Monday. Within the line itself, damaging
straight line winds in excess of 70 mph will be more of a threat
along with a few tornadoes. Large hail will also be a possibility.
As northward transport of rich, deep Gulf moisture sets up and
progresses east over the area Monday, deep convection forming
within a narrow zone of anomalously high pwats (1.8 to 2 inches)
favors heavy rainfall rates and thus a resultant localized
flooding threat. Considering this and in addition to the severe
weather threat, forecasters will maintain an elevated threat of
flooding. Latest assessment of timing of squall line (not
including isolated to scattered storms ahead of it): Organized
quasi linear convective system (QLCS) moves east across the
southeast MS zones by daybreak Monday spreading eastward over the
heart of the forecast area for the remainder of morning. The
severe weather threat shifts to the eastern zones including the
western FL panhandle thru the afternoon. Along the beaches, a
strengthening onshore flow and increased swell moving up into the
surf zone results in a high risk of dangerous to potentially
deadly rip currents. A wind advisory for the land zones will also
be possible.
Severe weather threat looks to end by Monday evening as best
dynamics lift quickly northeast and away from the area. Tuesday
looks to be a quiet and unseasonably warm spring day (highs
reaching the mid 80s interior to lower 80s beaches), between yet
another weather system to take shape over the plains. /10
.LONG TERM /Wednesday Through Saturday/...Next in a series of
storm systems moves eastward out of the Plains on Wednesday,
bringing a front eastward across the Gulf coast. A return chance
of showers and storms is expected on Wednesday. A few strong to
severe storms possible on Wednesday. Frontal boundary pushes east,
off the east US coast Thursday night with high pressure moving in
from the west Friday and Saturday. Following the passage of the
front, comes daytime highs closer to seasonal normals Thursday
thru Saturday, ranging from the upper 60s to lower 70s. Friday and
Saturday mornings trending cooler as well, into the mid 40s
interior and beaches in the lower to mid 50s. /10
&&
.MARINE...Developing storm system over Texas today will lift
northeast to near the Great Lakes by Monday night. Associated cold
front will approach the marine area from the west today and tonight,
with an increasing southeast to south wind flow expected. These
winds, and building seas, will increase to Small Craft Advisory
(SCA) levels late tonight. The front, with accompanying line of
showers and thunderstorms, is expected to move east across the
marine area on Monday with strong winds continuing but becoming
more southwesterly. Some of the thunderstorms could be severe with
localized higher winds and higher resultant seas. A SCA is now in
effect from 1 AM Monday morning to 1 AM Tuesday morning. Winds
will decrease and become northwesterly for a short time Monday
night before a light to moderate onshore flow returns on Tuesday.
Increasing onshore winds on Wednesday as yet another storm system
approaches from the west, with a strong offshore flow in its wake
by Thursday. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 81 70 80 60 / 10 40 90 10
Pensacola 78 71 79 66 / 10 20 90 10
Destin 77 71 77 67 / 0 10 90 30
Evergreen 85 66 82 59 / 10 20 80 10
Waynesboro 85 65 80 57 / 20 60 90 10
Camden 85 66 81 59 / 10 20 90 10
Crestview 85 67 82 60 / 0 10 90 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk from this evening through late Monday
night for ALZ265-266.
FL...High Rip Current Risk from this evening through late Monday
night for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory from 1 AM Monday to 1 AM CDT Tuesday for
GMZ630>635-650-655-670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Apr 1, 3:37 PM CDT, 13 hours 19 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Mobile AL 337 PM CDT Sat Apr 1 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-022045- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 337 PM CDT Sat Apr 1 2017 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...This Afternoon and Tonight There is a Moderate Risk of rip currents along the Gulf beaches of Alabama and northwest Florida. .DAYS TWO THROUGH SEVEN...Sunday through Friday A powerful storm system is expected to move across the region and bring the potential for strong to severe storms to the area late Sunday night into Monday afternoon. Damaging wind gusts, large hail, and isolated tornadoes are possible. Very heavy rainfall will likely occur with this storm system and a Flash Flood Watch may become necessary for Monday. A Wind Advisory may become necessary for much of the area on Monday, especially for coastal counties, due to strong southerly winds. A Coastal Flood Advisory may become necessary for Monday due to a spring tidal cycle, strong onshore winds, and significant onshore swell. Heavy surf and a high risk of rip currents can be expected by Monday as well. A moderate risk of rip currents is expected for Sunday. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn severe spotter networks may be required late Sunday night through Monday afternoon. For more information please see our website at weather.gov/mob GMZ630>635-650-655-670-675-022045- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Destin to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Destin to Pensacola FL from 20 to 60 NM- 337 PM CDT Sat Apr 1 2017 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...This Afternoon and Tonight Hazardous weather is not expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday A powerful storm system will move across the region and bring the potential for strong to severe storms to the area late Sunday night into Monday afternoon. Damaging wind gusts, large hail, and isolated tornadoes are possible. Strong winds over the marine area will likely create hazardous conditions for small craft Sunday night into Monday night. High seas and gusts to Gale Force will be possible.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 5:03 AM CDT | Rip Current Statement | MOB | Baldwin, Mobile | 5 days |
| Apr 2, 11:40 AM CDT | Coastal Flood Advisory | MOB | Baldwin, Mobile | 24 hr |
| Apr 2, 11:40 AM CDT | High Surf Advisory | MOB | Baldwin, Mobile | 37 hr |
| Apr 2, 2:24 PM CDT | Wind Advisory | MOB | Baldwin, Butler, Choctaw, Clarke, Conecuh, Covington and 6 more | 21 hr |
Nearby
Small Craft Advisories in Alabama, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.